# SDR SWIA200514403

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 14,749 hours, 22,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING INOPERATIVE AT GALLEY.  REPAIRED WIRES AS REQUIRED.
